# SDR CALA0000840

- Difficulty date: June 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,691 hours, 19,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK LUGS CORRODED AT FS 378, RBL 22.5.  THE SEAT TRACK WAS REMOVED AND NEW SEAT TRACK WAS INSTALLED IAW SRM 51-30-1, 51-30-2, 51-10-4, AND 53-05-4.
